# SDR ASAA2023102945880

- Difficulty date: October 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 61,125 hours, 18,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ZONE TEMP CONTROLLER ILLUMINATED ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1975109 TASKCARD: N/R-00003 ) PERFORMED ZONE PACK CONTROLLER BITE REF AMM 21-61-00. NO FAULTS FOUND, NO HISTORY. THI CLEARS MEL 21-21G. C/N 29023563 REMOVED. NO CONFIG CHANGES. SEAMC SCOTT NOTIFIED.
